AMS eContent Search Results
Matches for: msc=(14G25) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Dragos Ghioca and Thomas Scanlon. Density of orbits of endomorphisms of abelian varieties. Trans. Amer. Math. Soc. 369 (2017) 447-466.
Abstract, references, and article information   
View Article: PDF

[2] Andreas-Stephan Elsenhans and Jörg Jahnel. Moduli spaces and the inverse Galois problem for cubic surfaces. Trans. Amer. Math. Soc. 367 (2015) 7837-7861.
Abstract, references, and article information   
View Article: PDF

[3] Martin Widmer. Counting primitive points of bounded height. Trans. Amer. Math. Soc. 362 (2010) 4793-4829. MR 2645051.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Barry Green. Geometric families of constant reductions and the Skolem property. Trans. Amer. Math. Soc. 350 (1998) 1379-1393. MR 1458302.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] David Grant. Integer points on curves of genus two and their Jacobians . Trans. Amer. Math. Soc. 344 (1994) 79-100. MR 1184116.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] M. Fried. Constructions arising from N\'eron's high rank curves . Trans. Amer. Math. Soc. 281 (1984) 615-631. MR 722765.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Kenneth Kramer. Arithmetic of elliptic curves upon quadratic extension . Trans. Amer. Math. Soc. 264 (1981) 121-135. MR 597871.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] William C. Waterhouse. A probable Hasse principle for pencils of quadrics . Trans. Amer. Math. Soc. 242 (1978) 297-306. MR 0491711.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Kenneth Kramer. Two-descent for elliptic curves in characteristic two . Trans. Amer. Math. Soc. 232 (1977) 279-295. MR 0441977.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1